# SDR TWAA0103010

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- Aircraft time: 73,700 hours, 82,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND LONGERON REPAIR AT STA 1079, LONGERON 2R, WAS CRACKED 1.5 INCHES.  REPAIRED PER SRM 53-02.
